# SDR HEEA967771

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 7620402002049
- Condition: Mis Repaired
- Location: Inserts
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL WAS REPAIRED AND  EXISTING INSERTS IN FLOOR PANEL WERE LEFT INSIDE OLD CORE MATERIAL AND NEW SKINS WERE INSTALLED.  THE OLD INSERTS INSIDE THE PANEL MAKE IT IMPOSSIBLE TO INSTALL NEW STYLE INSERTS THAT MUST GO THROUGH TOP ANDBOTTOM SKINS.  TIME SINCE REPAIR 0:00.
